# SDR DALA12013020936

- Difficulty date: November 16, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO FUSELAGE FITTING IS CRACKED AT APPROX 993 BS 86.  VERIFIED 1 EA CRACK COMING FROM FASTENERS, CUT OUT DAMAGE AREA OF RT WING IAW ER/A 38516-14MA REV A.  INSPECTED NDT ALONG EDGE OF CUT OUT AREA NO CRACK NOTED AT OPEN FASTENER HOLE.  FABRICATED 1EA REPAIR ANGLE. INSTALLED 2EA REPAIR ANGLES AND FILLER AT RT WING IAW ER/A 385816-14 MA.
